# SDR UALA2012071903919

- Difficulty date: July 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 88,004 hours, 10,643 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBOARD HALF REV RUBSTRIP AT 10 O' CLOCK POSITION WORN.  FWD OF ENG OIL ACCESS DOOR ON REV AND 12 INCHES UP.  REPLACED DAMAGED SECTION OF RUBSTRIP.
